# SDR ASAA2022081339769

- Difficulty date: August 13, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 147A5709U5
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN BETWEEN STATION -900 LBL -1 FLOOR BEAM HAS CORROSION. GROUNDED - YES. EVALED CORROSION.FASTENER HOLE ELONGATED BEYOND ALLOWABLE LIMITS IAW B737-800 SRM 53-70-51-1A-1.LOCATED DRILLED AND INSTALLED NEW FLOOR SUPPORT IAW BOEING DWG 147A5700 REV B DOT REMOVED.ORIG THICK 0.080, 100 PERCENT MAT LOSS NOTED AT 0.365" LENGTH, 0.470" WIDTH.
